1 doctor weighed in:

I have pernicious anemia and have not had a B12 shot in several months. Could this be causing my bloated stomach?

1 doctor weighed in
Dr. Liawaty Ho
Internal Medicine - Hematology & Oncology

In brief: Need vit B12

If you have pernicious anemia - absolutely, you should get your vit B12 injection as the neurologic complication from pernicious anemia can become irreversible.
I dont know if the bloated stomach is related to your pa- or could be releated to other condition such as gerd, gastroparesis etc- you should see your doctor- have vit B12 injection and have your problem examined.

In brief: Need vit B12

If you have pernicious anemia - absolutely, you should get your vit B12 injection as the neurologic complication from pernicious anemia can become irreversible.
I dont know if the bloated stomach is related to your pa- or could be releated to other condition such as gerd, gastroparesis etc- you should see your doctor- have vit B12 injection and have your problem examined.
Dr. Liawaty Ho
Dr. Liawaty Ho
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
24 years in practice
67M people helped
Continue
108,000 doctors available
Read more answers from doctors